Alert archive / Florida / Tornado Warnings in 2009
Tornado Warning 29, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jun 13, 2009, 3:33 PM EDT for Flagler County, Saint Johns County, Florida. It was in force for 42 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2009, 3:33 PM EDT (19:33 UTC)
- Expired
- Jun 13, 2009, 4:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Flagler County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 109 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 3:45 PM EDT | FUNNEL CLOUD | W Palm Coast, FL | POSSIBLE FUNNEL CLOUD OVER WEST PART OF PALM COAST. |
| Jun 13, 3:46 PM EDT | TSTM WND GST 62 | E Palm Coast, FL | A MEASURED WIND GUST TO 62 MPH WAS REPORTED BY FLAGLER COUNTY EMERGENCY MANAGEMENT IN EAST PALM COAST. |
| Jun 13, 3:47 PM EDT | TSTM WND GST 62 | E Palm Coast, FL | A MEASURED WIND GUST TO 62 MPH WAS REPORTED BY FLAGLER COUNTY EMERGENCY MANAGEMENT IN EAST PALM COAST. |
| Jun 13, 3:55 PM EDT | TSTM WND GST 67 | E Palm Coast, FL | WIND REPORT FROM SPOTTER OF 50 MPH GUSTS TO 67 MPH. |
| Jun 13, 3:57 PM EDT | FUNNEL CLOUD | Palm Coast, FL | TRAINED SPOTTER SAW FUNNEL CLOUD NEAR RADCLIFF LANE BUT DID NOT TOUCH THE GROUND. |
| Jun 13, 4:01 PM EDT | TSTM WND GST 67 | E Palm Coast, FL | SEVERE WIND REPORT FROM SPOTTER OF SUSTAINED 50 MPH FOR 1 MINUTE WITH A GUST TO 67 MPH. |
| Jun 13, 4:05 PM EDT | HAIL 0.25 | 6 Ssw Palm Coast, FL | QUARTER SIZE HAIL REPORTED BY COUNTY SPOTTER ON ERIC DRIVE 6 MILES SOUTHWEST OF PALM COAST AT 405 PM EDT. |
| Jun 13, 4:05 PM EDT | HAIL 1 | 6 Ssw Palm Coast, FL | QUARTER SIZE HAIL REPORTED BY COUNTY SPOTTER ON ERIC DRIVE 6 MILES SOUTHWEST OF PALM COAST AT 405 PM EDT. |
| Jun 13, 4:22 PM EDT | TSTM WND DMG | Flagler Beach, FL | A FEW TREES AND POWERLINES DOWN. TIME ESTIMATED BASED ON RADAR IMAGERY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.6 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2801 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 683 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KJAX 131933
TORJAX
FLC035-109-132015-
/O.NEW.KJAX.TO.W.0029.090613T1933Z-090613T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
333 PM EDT SAT JUN 13 2009
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN FLAGLER COUNTY IN NORTHEAST FLORIDA
SOUTHEASTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
* UNTIL 415 PM EDT
* AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR CRESCENT
BEACH...MOVING SOUTH AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PALM
COAST...FLAGLER BEACH AND BUNNELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2940 8135 2974 8152 2978 8145 2981 8125
2966 8118 2958 8116 2956 8115 2947 8110
2945 8111
TIME...MOT...LOC 1932Z 341DEG 18KT 2969 8128
$$
SHASHY2 follow-up statements
000
WWUS52 KJAX 131959
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 PM EDT SAT JUN 13 2009
FLC035-109-132015-
/O.CON.KJAX.TO.W.0029.000000T0000Z-090613T2015Z/
FLAGLER FL-ST. JOHNS FL-
359 PM EDT SAT JUN 13 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR
SOUTHEASTERN ST. JOHNS AND NORTHERN FLAGLER COUNTIES...
AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR PALM COAST...
MOVING SOUTHEAST AT 20 MPH.
SPOTTERS HAVE INDICATED FUNNEL CLOUDS WITH THE PARENT STORM.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ESPANOLA...BUNNELL AND FLAGLER BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL AND GUSTS TO 65 MPH.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2940 8135 2974 8152 2978 8145 2981 8125
2966 8118 2958 8116 2956 8115 2947 8110
2945 8111
TIME...MOT...LOC 1958Z 331DEG 19KT 2957 8123
$$
SHASHY000
WWUS52 KJAX 132018
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
418 PM EDT SAT JUN 13 2009
FLC035-109-132029-
/O.EXP.KJAX.TO.W.0029.000000T0000Z-090613T2015Z/
FLAGLER FL-ST. JOHNS FL-
418 PM EDT SAT JUN 13 2009
...THE TORNADO WARNING FOR SOUTHEASTERN ST. JOHNS AND NORTHERN
FLAGLER COUNTIES HAS EXPIRED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2940 8135 2974 8152 2978 8145 2981 8125
2966 8118 2958 8116 2956 8115 2947 8110
2945 8111
TIME...MOT...LOC 1959Z 331DEG 19KT 2956 8123
$$
SHASHYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jun 13, 3:10 PM EDT, 23 minutes earlier.
Area forecast discussion, Jun 13, 3:10 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 310 PM EDT SAT JUN 13 2009 ...STRONG TO SEVERE STORMS POSSIBLE THIS AFTN AND EVENING... .SYNOPSIS...MID AND UPPER LEVEL SHORTWAVE EXTENDS FROM E SC TO THE EXTREME NE GOMEX. AN MCS IS PRESENTLY OVER CENTRAL AL. MID CLOUDS FROM EARLIER MCS OVER SE GA HAVE THINNED. SCATTERED SHOWERS AND STRONG TSTMS ALREADY DEVELOPING ALONG OLD OUTFLOW IN NE FL FROM THE JAX AREA TO NW OF KGNV. TEMPS ARE GENERALLY IN THE LOWER 90S ACROSS THE AREA WITH A FEW MID 90S. .SHORT TERM...CONVECTION WILL CONTINUE FIRING ACROSS NE FL THRU THE REMAINDER OF THE AFTN AND EARLY EVENING HOURS. WITH MODIFIED CAPE VALUES BETWEEN 4000 AND 5000 J/KG...SOME OF THESE STORMS WILL APPROACH SEVERE LIMITS. THE MAIN THREAT WILL BE WINDS DUE TO PRECIP LOADING FROM THE MOIST LOWER LEVELS AND POSSIBILITY OF ADDITIONAL WIND COMPONENT AS TSTMS TAP INTO DRIER AIR ABOVE ABOUT 550MB. FREQUENT LIGHTNING WILL BE LIKELY AS WELL. HAIL THREAT IS LOWER...BUT WITH LARGE CAPE AREA...ANY TILT OF STORMS FROM EITHER UNDERCUTTING ATLC SEABREEZE OR INCREASING SHEAR OVER N PORTION OF THE AREA WILL INCREASE THE THREAT. ALTHO MCS NW OF THE AREA IS BECOMING LESS ORGANIZED...OUTFLOWS MAY KEEP TSTMS GOING THRU THE EVENING HOURS. SOME NEG VORT ADVECTION BETWEEN THIS FEATURE MAY LIMIT CONVECTION...SO HAVE CAPPED POPS AROUND 40 PERCENT THRU THE EVENING. LOWER RAIN CHANCES EXPECTED ON SUN AND MON AS HEIGHTS RISE. BEST RAIN CHANCES WILL BE OVER THE EXTREME S ON SUN AND THE EXTREME S AND EXTREME N ON MON. TEMPS WILL BE WARMER...WITH MAX TEMPS SOLIDLY IN THE MID 90S. .LONG TERM...HAVE MADE FEW CHANGES TO EXTENDED PACKAGE. FRONT N OF THE AREA NOW PROGGED TO STALL THERE WITH TEMPS REMAINING ABOVE NORMAL THRU THE PERIOD. RAIN CHANCES WILL BE NEAR TO SLIGHTLY BELOW NORMAL. && .AVIATION...THUNDERSTORMS MOVING THROUGH THE SOUTHERN FORECAST AREA IMPACTING GNV THROUGH 21Z. STRONGEST STORMS JUST WEST OF GNV MOVING LITTLE. HAVE TEMPO MVFR THERE WITH WIND VRB15G25KT DUE TO TS BUT MAY HAVE TO AMEND WITH LOWER CIGS/VSBY AND STRONGER WIND. REST OF TERMINALS WILL HAVE VCTS THROUGH MUCH OF THE EVE. && .MARINE...MAIN CONCERN ARE STRONG TO SEVERE STORMS MOVING OFFSHORE SOUTH OF JAX BCH AND MOVING SE NEXT COUPLE OF HOURS. MORE SCATTERED STORMS EXPECTED TONIGHT. OTHERWISE NO OTHER MAJOR CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... AMG 70 95 70 96 / 30 10 10 20 SSI 75 93 75 91 / 20 10 10 20 JAX 73 94 72 95 / 30 10 10 20 SGJ 73 91 74 91 / 30 10 10 20 GNV 71 95 71 96 / 30 20 10 20 OCF 72 95 72 96 / 20 20 20 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && CARROLL/PETERSON/KEEGAN
Hazardous weather outlook, Jun 13, 10:50 AM EDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1050 AM EDT SAT JUN 13 2009 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1050 AM EDT SAT JUN 13 2009 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...ISOLATED TO SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING... ...MINOR FLOODING ON THE SATILLA RIVER AT ATKINSON... AN UPPER LEVEL DISTURBANCE AND AN OLD OUTFLOW BOUNDARY WILL CONTINUE TO MOVE SOUTHEAST ACROSS THE AREA TODAY. SCATTERED THUNDERSTORMS... SOME STRONG TO SEVERE...WILL DEVELOP ALONG AND AHEAD OF THESE FEATURES. A LATE ATLANTIC COAST SEABREEZE MAY ALSO AID IN THIS DEVELOPMENT. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS WITH THE STRONGEST STORMS ALSO CAPABLE OF PRODUCING SOME HAIL IN ADDITION TO HEAVY RAINFALL AND FREQUENT CLOUD-TO-GROUND LIGHTNING. BEST CHANCES OF THUNDERSTORMS WILL BE GENERALLY SOUTHEAST OF A BRUNSWICK TO LAKE CITY LINE. ANOTHER DISTURBANCE WILL APPROACH THE AREA FROM THE NORTHWEST THIS EVENING...WITH ANOTHER ROUND OF THUNDERSTORMS POSSIBLE. THE SATILLA RIVER NEAR ATKINSON IS FORECAST TO REMAIN ABOVE FLOOD STAGE UNTIL MONDAY MORNING. PLEASE REFER TO THE LATEST FLOOD PRODUCTS FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST EACH DAY...MAINLY IN THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE TODAY IF WARNINGS ARE ISSUED FOR YOUR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS/SEC
In the hours before
Local storm report, Jun 13, 2:53 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
253 PM EDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL ORANGE PARK 30.17N 81.70W
06/13/2009 M0.50 INCH CLAY FL TRAINED SPOTTER
A STORM SPOTTER REPORTED DIME SIZE HAIL ON THE SOUTH SIDE
OF ORANGE PARK AT FARM WAY.
&&
PKEEGANLocal storm report, Jun 13, 3:10 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
310 PM EDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG MANDARIN 30.15N 81.64W
06/13/2009 DUVAL FL EMERGENCY MNGR
A PINE TREE LANDED ON AN OCCUPIED CAR ON LORETTO ROAD AND
PINE ACRES ROAD. THE DRIVER WAS TAKEN TO THE HOSPITAL
WITH MINOR INJURIES.
&&
PKEEGANLocal storm report, Jun 13, 3:18 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
318 PM EDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM HAIL 3 W GAINESVILLE 29.67N 82.39W
06/13/2009 M0.25 INCH ALACHUA FL TRAINED SPOTTER
PEA SIZE HAIL WAS REPORTED BY A STORM SPOTTER IN
JONESVILLE ON STATE ROAD 26 WEST OF GAINESVILLE.
&&
PKEEGANLocal storm report, Jun 13, 3:21 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
321 PM EDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM HAIL 7 NE ARCHER 29.61N 82.44W
06/13/2009 M0.50 INCH ALACHUA FL TRAINED SPOTTER
DIME SIZE HAIL WAS REPORTED BY A TRAINED SPOTTER 6.7
MILES NORTHEAST OF ARCHER ON PARKER ROAD. ESTIMATED WIND
GUSTS TO 50 MPH.
&&
PKEEGANLocal storm report, Jun 13, 3:25 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
325 PM EDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND GST ST. AUGUSTINE 29.89N 81.31W
06/13/2009 M49 MPH ST. JOHNS FL AWOS
THE ST AUGUSTINE AWOS MEASURED A PEAK GUST TO 49 MPH.
&&
ARSLocal storm report, Jun 13, 3:29 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
329 PM EDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL GAINESVILLE 29.67N 82.34W
06/13/2009 M0.88 INCH ALACHUA FL TRAINED SPOTTER
A TRAINED SPOTTER REPORTED NICKEL SIZE HAIL WEST OF
INTERSTATE 75 AT SOUTHWEST 75TH ROAD AND 24TH AVENUE.
&&
PKEEGANThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 1:40 PM EDT | Special Weather Statement | JAX | Duval | 50 min |
| Jun 13, 1:59 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 13, 2:15 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 45 min |
| Jun 13, 2:38 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Saint Johns | 112 min |
| Jun 13, 2:40 PM EDT | Special Weather Statement | JAX | Gilchrist | 50 min |
| Jun 13, 2:49 PM EDT | Severe Thunderstorm Warning | JAX | Gilchrist | 41 min |
| Jun 13, 2:53 PM EDT | Severe Thunderstorm Warning | JAX | Alachua | 37 min |
| Jun 13, 2:57 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam, Saint Johns | 48 min |
| Jun 13, 3:01 PM EDT | Severe Thunderstorm Warning | JAX | Clay | 44 min |
| Jun 13, 3:27 PM EDT | Severe Thunderstorm Warning | JAX | Alachua | 48 min |
| Jun 13, 3:38 PM EDT | Severe Thunderstorm Warning | JAX | Putnam | 37 min |
| Jun 13, 3:40 PM EDT | Special Marine Warning | JAX | 97 min | |
| Jun 13, 3:40 PM EDT | Special Weather Statement | JAX | Gilchrist | 50 min |
| Jun 13, 3:46 PM EDT | Severe Thunderstorm Warning | JAX | Clay | 44 min |
| Jun 13, 3:52 PM EDT | Special Weather Statement | JAX | Saint Johns | 23 min |
| Jun 13, 3:59 PM EDT | Special Weather Statement | JAX | Bradford, Union | 46 min |
| Jun 13, 4:07 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Union | 38 min |
| Jun 13, 4:11 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Marion, Putnam | 49 min |
| Jun 13, 4:12 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Columbia, Gilchrist, Suwannee, Union | 48 min |
| Jun 13, 4:24 PM EDT | Special Weather Statement | JAX | Suwannee | 51 min |
| Jun 13, 4:25 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 50 min |
| Jun 13, 4:26 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam | 49 min |
| Jun 13, 4:43 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Union | 47 min |
| Jun 13, 5:05 PM EDT | Tornado Warning | JAX | Marion | 25 min |
| Jun 13, 5:29 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 31 min |
| Jun 13, 5:52 PM EDT | Special Weather Statement | JAX | Duval | 38 min |
| Jun 13, 6:21 PM EDT | Special Weather Statement | JAX | Marion | 24 min |
| Jun 13, 6:57 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 48 min |
| Jun 13, 7:29 PM EDT | Special Weather Statement | JAX | Nassau | 31 min |
| Jun 13, 7:55 PM EDT | Special Marine Warning | JAX | 95 min |
Nearby
Tornado Warnings in Florida, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.